# SDR REXA201100763

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 23,330 hours, 20,213 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ANTI-ICE DUCT MESSAGE (WARNING) CAME ON AT INITIAL APLICATION OF WING A-ICE.  CLEARED W/ IN 10 SEC. TWICE.  REMOVED AND REPLACED RT FUSELAGE SENSING ELEMENT A38WK IAW AMM 36-21-04.  OPC GOOD.  VERIFIED PART EFFECTIVITY.
